# SDR CWQR20120305009

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 9,869 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 661503517
- Condition: Cracked
- Location: Tail Location
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THIS ECU SUPPORT BRACKET WAS FOUND CRACKED IN 2 PLACES.  ONE CRACK IS 1.80 INCHES LONG, THE SECOND CRACK IS .80 INCHES LONG. THIS IS THE SECOND SUPPORT BRACKET TO BE INSTALLED ON THIS ACFT.  WE HAVE SEEN SIMULAR SUPPORT BRACKET CRACKS ON OTHER ACFT.  A SERVICE CONDITION REPORT AND PICTURES HAS BEEN SUBMITTED TO MFG UNDER SCR 610072.
